Heart Rhythm Community
HEART RYTHEM-SIDE EFFECTS OF CONSUMING MEDICINES AND ITS REMEDIAL MEASU...
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HEART RYTHEM-SIDE EFFECTS OF CONSUMING MEDICINES AND ITS REMEDIAL MEASURES

Dear Hon'ble Doctor

My son aged 34 years felt uneasyness in the evening of 28.07.2009 and accordingly to get him checked up for the required medical assistance, we visited our neighbouring Hosiptal. He was examined by the Cardiologist in Emergency, who got conducted his ECG and prescribing the following medicines he relieved him with the advice to observe any change in his condition. Attending Dr. Kumar did not point any severity or any seriousness of his condition and describe the reason for his uneasyness as on account of general gastric problem. The medicines/ treatment prescribed was :

(1). Zathrin 250  (2). Vizylac Cap   (3). Grenil Tab.   (4). Cetazine 10mg

The next early in the morning at about 06=30 Hrs.my son felt excessive prespiration and again rushed to the Emergency of same Hospital, where the attending Lady Doctor, who was present the previous evening also did conducted hid ECG and he was feeling pain in the body, gave him Injection VOVRAN to relieve the pain and discharged him pronouncing that there was no much change in his conduct ECG, but prescribed the following medicines to take :

(1). Mobizox  25  (2).  Rantac 150   (3).  Zathrin 500  &  (4). Pentacid.

As evaluating both the ECGs, no alarm was given to us of any serious or critical situation, my son remained busy in scheduled operations, but complaining an uneasiness and heaviness in his head, as well black gallows before his eyes.

Having no respite from the medicines prescribed by the Cardiologist and other attending Doctor of nearby Hospital, I decided to show him to one Neuro Physician for his medical opinion and the required checkup and treatment. We got our son checked up by the Neuro Physician on 19.08.2009  

The Neuor Physician, checked him up, looked into the previous conducted ECGs and advised my son's immediate admission for conducting all the investigations, fearing serious problem in view of the belated appropriate treatment, which was otherwise required at FIRST CONDUCTED ECG ON 28.07.2009 itself. Per Neuro Physician's observation, the conducted ECG test on 28th & 29th Sept., 2009 had given the signals of a MASSIVE HEART ATTACK, which the attending Doctors at Neighbouring Hospital could not read properly or ignored.

After getting admitted in the Hospital, my son had the Echo Test on 19.08.2009, wherein a LV apical thrombus soft measuring 2.7 X 2.1 Cm2 was found, a portion of the blood clot was approaching brain, due to which my son was having black spots and distorted vision.

My son remained in ICU from 19.08.2009 to 25.08.2009 and since then he is under treatment in OPD and under the treatment of Cardiologist.

The damage to the heart of my son is too much, having only 20% pumping capacity remained due to deadness of heart muscles, which is on account of NON TREATMENT AFTER GETTING THE MASSIVE HEART ATTACK ON 28.07.2009, REQUIRING IMMEDIATE TREATMENT AND STALLING OF BLOOD CLOT IN THE HEART VESSEL INCREASING IN SIZE AND OVERSTRAINING THE HEART TO DAMAGE ITS CELLS/ MUSCLES.
PRESENTLY MY SON IS TAKING THE FOLLOWING MEDICINES ;
TAB. Ecosprin 150 mg After Dinner
Tab. Cardiovas 3.125
Tab. Acitrom as per Pt/ INR – either 1 or 2mg, as per requirement to keep INR between 1.5 to 2
Tab. Atorlip 20mg After dinner
Tab. Xyloric 100 mg – which has been stopped as his Uric Acid has come down from 7.2 to 4,8
He doen not have any complaint of palpitation or breathlessness, while going for an early morning walk or going for his work, but feeling a sense of giddiness and stiffness of neck. He got his X-Ray for spondallitis, which is not there. He is getting unbearable appetite and needs some thing to eat.

I want to know that WHETHER THE NECK PAIN/SHOULDER PAIN AND SENSE OF GIDDINESS IS NOT THE SIDE EFFECTS OF ECOSPRIN OR THE OTHER MEDICINES HE IS TAKING.  

Whether his uncontrollable appetite etc. may not be on account of his only 20% Heart Capacity, which was tested through Thallium Test?

Please do reply me immediately on my e-mail indrakatyal.***@**** or ***@****.  Your immediate reply will be highly appreciated with your advice for its remedy.

With personal regards.
INDRA KATYAL
Ho'ble President
New ASIM Educational Society ( Regd.)
D-1/ 65, JANAKPURI, New Delhi - 110058
Tel. (011) 28523026; Fax ( 011) 28524105
(M) 9899605564
Tags: GIDDINESS
Related Discussions
2 Comments Post a Comment
Blank
187666_tn?1331176945
What a lovely post you've written and I appreciate all the hard work you've put into it. You've shared some critical information here that should be addressed. Unfortunately, this forum is not answered by doctors but by other patients with heart problems. We can only give our own experience and opinion. Perhaps that will be enough. If not, do scroll down and look to the right for "related expert forums." There you can place your information and receive expert advice.

I'm sorry to hear your son's heart attack was not picked up when he first went to the hospital. Even on the second trip they didn't pay much attention to what was going on. Perhaps due to his very young age they didn't seriously consider that his heart might be damaged. I don't know the reasons for this mistake. And I don't know what action you can take. At the least, I would recommend writing a formal letter to the hospital and mention the doctor's name that treated him. Explain what happened and the outcome. Someone who's in charge of the hospital should know of this grievous error. Whether the doctor will be disciplined is another story.

I do hope your son's health improves and he has a good cardiologist to help him through this now.
Blank
995271_tn?1312416925
Hi Indra,

As Ireneo stated, this board isn't monitored by doctors.  This board is heart patients and support.

I don't think his low ejection fraction is responsible for his increased appetite, and I don't think any of his meds are either.   I tried looking up some of his meds, here's what I came up with

Ecosprin is just plain old Aspirin.  Wouldn't give the side effects he has.

Cardiovas is sold in the USA.  It's equivalent in the USA is called Imdur.  It's a group of drugs called nitrates. Cardiovas and Imdur contain Isosorbide mononitrate.  This dilates (widens) blood vessels, making it easier for blood to flow through them and easier for the heart to pump.  I don't think it would cause the appetite issue but it can cause head aches.

Acitrom is an oral anticoagulant. It is used to stop blood clots forming within the blood vessels.  It's a blood thinner.  I do not know the aprticular side effects of this class, perhaps someone else might be able to better comment.

Atorlip is generic for Lipitor, this is a "statin" which lowers cholesterol.  No appetite side effects but it can cause muscle aches.  His liver enzyme should be monitored while on this drug, along with an enzyme called CPK which would indicate any muscle damage.



Your question seems to be centered on the side effects you listed.  I'm a bit more focused on your Son's ejection fraction @ 20% is quite low and would indicate risk for congestive heart failure.  I don't know if this can be reversed or at least stabilized, that would be the main issue I'd go after.

When I was young my father had something similar happen to him.  He was 42.  While they caught his heart attack right away in the ER, it was rather extensive.   He ended up having another heart attack a few months later and that brought his ejection rate down to 14%.  This required a transplant which was done in 1988.  He is still with us today living a full life.  It sounds like your son is on all the right medications to prevent another heart attack, but he should also be diligent with his diet and life style to eliminate this from happening again.  Good luck and best wishes.  


Blank
Post a Comment
To
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
86819_tn?1378951092
Blank
Bromley
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
MedHelp Health Answers
Recent Activity
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
7 mins ago
4851940_tn?1385441629
Blank
jemma116 commented on photo
Aug 29
6990909_tn?1402598510
Blank
jugglin commented on photo
Aug 29
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
1423357_tn?1373023915
Blank
tom_h
Central, MA
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
86819_tn?1378951092
Blank
Bromley
995271_tn?1408549100
Blank
itdood
PA
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway